Open Access
Translator Disclaimer
October 2017 Groups of automorphisms of bordered orientable Klein surfaces of topological genus 2
E. Bujalance, J.J. Etayo, E. Martínez
Osaka J. Math. 54(4): 807-822 (October 2017).

Abstract

In this paper, we obtain the groups of automorphisms of orientable bordered Klein surfaces of topological genus $2$. For each of those groups $G$ we determine the values of $k$ such that $G$ acts on a surface with $k$ boundary components. Besides, for each given $k$ we exhibit the groups acting on a surface with $k$ boundary components.

Citation

Download Citation

E. Bujalance. J.J. Etayo. E. Martínez. "Groups of automorphisms of bordered orientable Klein surfaces of topological genus 2." Osaka J. Math. 54 (4) 807 - 822, October 2017.

Information

Published: October 2017
First available in Project Euclid: 20 October 2017

zbMATH: 06821140
MathSciNet: MR3715365

Subjects:
Primary: 57M60
Secondary: 20F05 , 20H10 , 30F50

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.54 • No. 4 • October 2017
Back to Top